American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B37) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] A. N. W. Hone. Sigma function solution of the initial value problem for Somos 5 sequences. Trans. Amer. Math. Soc. 359 (2007) 5019-5034. MR 2320658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Curtis Greene and Herbert S. Wilf. Closed form summation of $C$-finite sequences. Trans. Amer. Math. Soc. 359 (2007) 1161-1189. MR 2262846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael A. Bennett. Powers in recurrence sequences: Pell equations. Trans. Amer. Math. Soc. 357 (2005) 1675-1691. MR 2115381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Clemens Fuchs, Attila Petho and Robert F. Tichy. On the Diophantine equation $G_n(x)=G_m(P(x))$: Higher-order recurrences. Trans. Amer. Math. Soc. 355 (2003) 4657-4681. MR 1990766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marshall Hall. An isomorphism between linear recurring sequences and algebraic rings . Trans. Amer. Math. Soc. 44 (1938) 196-218. MR 1501967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Morgan Ward. An enumerative problem in the arithmetic of linear recurring series . Trans. Amer. Math. Soc. 37 (1935) 435-440. MR 1501795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Morgan Ward. The arithmetical theory of linear recurring series . Trans. Amer. Math. Soc. 35 (1933) 600-628. MR 1501705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. T. Engstrom. On sequences defined by linear recurrence relations . Trans. Amer. Math. Soc. 33 (1931) 210-218. MR 1501585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Morgan Ward. The characteristic number of a sequence of integers satisfying a linear recursion relation . Trans. Amer. Math. Soc. 33 (1931) 153-165. MR 1501582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1